MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INJECTION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION INJECTION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00560150
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an injection gold probe was used in the duodenum during a gastroscopy procedure performed on (b)(6) 2025.During the procedure, the device broke down and the tip of the device remained inside the duodenum of the patient.The tip of the device was retrieved using a basket and completed the procedure.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: device code a0501 captures the reportable event of distal tip detachment of device or device component imdrf impact code f2301 is being used to capture the reportable event of additional device required.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: device code a0501 captures the reportable event of distal tip detachment of device or device component.Imdrf impact code f2301 is being used to capture the reportable event of additional device required.H11: investigation results: the injection gold probe was not returned, however, the customer provided picture where it was possible to observe that the gold tip was fully detached.The reported event was confirmed.Based on the most relevant information for the complaint including product record review results, the device meets all manufacturing specifications required and passed all the controls and inspections, no abnormalities were reported during the assembly process.After media analysis it was observed that the tip was detached, however, the most probable cause of the reported issues cannot be established due to lack of evidence.The product was not returned for analysis to identify any defect with the device.Additionally, without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Therefore, a review and analysis of all available information indicated the most probable cause is cause not established.
 
Additional Manufacturer Narrative
Block h6: device code a0501 captures the reportable event of distal tip detachment of device or device component imdrf impact code f2301 is being used to capture the reportable event of additional device required.Block h11: investigation results an injection gold probe was received for analysis.Visual examination of the returned device revealed that the gold tip was fully detached, the catheter had few traces of adhesive.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.The reported event was confirmed.Based on the available information, it was concluded that the manufacturing process was capable of ensuring the correct assembly of the tip.Therefore, a review and analysis of all available information indicated the most probable cause is cause not established.
 
Event or Problem Description

Brand Name
INJECTION GOLD PROBE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22958028
Report Number3005099803-2025-04281
Device Sequence Number15850837
Product Code KNS
UDI-Device Identifier08714729056492
UDI-Public(01)08714729056492(17)261002(10)34978787
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K133933
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2026
Device Model NumberM00560150
Device Catalogue NumberM00560150
Device Lot Number0034978787
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer09/18/2025
11/24/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date10/15/2025
12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown